# SDR CA121120012

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,022 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,074 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN DS WAS REMOVED FOR INSPECTION.  THE ATTACHING HARDWARE WAS FOUND LOOSE ON INNER COUPLING.  AFTER INVESTIGATION NUTS FOUND TO HAVE ZERO DRAG, TORQUE ON THE AFFECTED BOLTS.  BOLTS APPEARED TO BE IN SERVICEABLE CONDITION BUT WHEN NUTS TRIED ON "NEW" BOLTS THERE WAS DRAG TORQUE PRESENT.
